# SDR SWIA200923333

- Difficulty date: December 13, 2009
- Submitted: December 30, 2009
- Operation: Air carrier
- Aircraft: N565SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120340
- Aircraft time: 24,550 hours, 34,749 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO FLOOR EMERGENCY LIGHTS INOP AT ROW 10.  (FLT 6817)  REPAIRED BROKEN WIRE.
